Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on certain pathological open subsets of $3$-space and their fundamental groups


Authors: W. A. Blankinship and R. H. Fox
Journal: Proc. Amer. Math. Soc. 1 (1950), 618-624
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0042120-8
MathSciNet review: 0042120
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    L. Antoine, C. R. Acad. Sci. Paris vol. 171 (1920) pp. 661-663. ---, J. Math. Pures Appl. (8) vol. 4 (1921) pp. 221-325. J. W. Alexander, Proc. Nat. Acad. Sci. U.S.A. vol. 10 (1924) pp. 8-12. W. A. Blankinship, Thesis, Princeton University, 1949.
  • Ralph H. Fox and Emil Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979โ€“990. MR 27512, DOI https://doi.org/10.2307/1969408
  • M. H. A. Newman and J. H. C. Whitehead, Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 14-21.
  • R. Pereira Coelho, On the groups of certain linkages, Portugal. Math. 6 (1947), 57โ€“65. MR 24124
  • H. Seifert and W. Threlfall, Lehrbuch der Topologie.
  • Alexander Kurosch, Lokal freie Gruppen, C. R. (Doklady) Acad. Sci. URSS (N.S.) 24 (1939), 99โ€“101 (German). MR 0002887

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

Article copyright: © Copyright 1950 American Mathematical Society